# SDR PNSA050502

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 33,166 hours, 21,505 cycles
- System (JASC): 7603 · Power Lever
- Part: Disc
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

ON INTIAL CLIMB RT ENGINE ENCOUNTERED POWER SURGES.  PILOT DECLARED EMERGENCY AND RETURNED TO ANC.  DURING RETURN PILOT DISCOVERED RT SPEED LEVER HAD MOVED AFT FROM TAKEOFF POSITION.  MAINTENANCE CHANGED FRICTION LOCK DISCS ON RT SPEED LEVER AND GROUND RUN ENGINE NORMAL.
